It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-24-2007, 08:40 AM   #1
Member
(female)
 
Join Date: Apr 2005
Posts: 66
ashmegmom HB User
Please help/need advice

I have been on Lexapro for about 2 weeks but only on a full dose of 10mg for a week and half. I can tell a difference in that my anxiety is a lot less and I am able to sleep all night. But I am concerned about one thing that keeps happening. I am having irregular heartbeats with hot flashes or flushing. They don't last long and happen a few times a day. I just had my heart checked out last week due to my anxiety attacks causing fast heartbeat and they said it was fine. After the episode my heart is at a normal rate. Could this be a side effect of the medicine? Has anyone else experienced this? Or could it still be part of the anxiety? Will this side effect go away after a few weeks? I sure could use some advice! Thanks!

 
Old 08-24-2007, 09:56 AM   #2
Member
(female)
 
Join Date: Jul 2007
Location: USA
Posts: 69
mandy26 HB User
Re: Please help/need advice

Hi. I've been on Lexapro for 8 weeks now, titrating up from 5mg to 10mg, which wasn't enough for me, and now I've been on 20 mg for the past few weeks. (The jump from 10 to 20mg has made a world of difference for me!)

I didn't have any issues with irregular heartbeats, but I would have moments where I could "feel" my heartbeat more than usual... like I was hyperaware of it. I've heard a lot of reports of irregular heartbeats in relation to anxiety. It's good that you got that checked out. Maybe it IS just residual anxiety? Perhaps you could talk to your prescribing doctor about that. If that's the case, and you're currently on 10mg, that's still the lower end of the therapeutic doses.

I did experience the hot flashes! It was a bizarre experience that completely caught me by surprise! They'd happen only once or twice every other day or so, and only for the first 3-5 weeks (for me). I talked to my doc about that and they are a lovely side effect of the med. They usually go away though.

Hope that helps some. Good luck!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
CONFUSED with THYROID readings?? I need help? meds do nto seem to be working? bluetou Thyroid Disorders 17 05-12-2011 07:18 PM
Arthroscopy procedure PLEASE HELP! yoga gal TMJ Disorder -TemporoMandibular Joint 75 02-25-2011 04:18 AM
In desperate need of help. Just stopped my diet. asjdwf021 Weight Loss 8 06-21-2010 07:01 PM
I have Severe Anxiety and Need help. resQuS Anxiety 3 05-14-2010 10:34 AM
Significant Other Raped at 7(Please Read and Reply) JamieL2011 Mental Health 4 04-22-2010 07:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), iluv (9), Skip4 (9), Shae794 (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!